Coupled Coincidence and Common Fixed Point Theorems for Single-Valued and Fuzzy Mappings

Document Type: Research Paper

Authors

1 Department of Mathematics, Nanchang University, Nanchang 330031, P. R. China And Department of Mathematics, Jiangxi Agricultural University, Nanchang 330045, P. R. China

2 Department of Mathematics, Nanchang University, Nanchang 330031, P. R. China

Abstract

In this paper, we study the existence of coupled coincidence and
coupled common fixed points for single-valued and fuzzy mappings
under a contractive condition in metric space. Presented theorems
extend and improve the main results of Abbas and
$acute{C}$iri$acute{c}$ {itshape et al.} [M. Abbas, L.
$acute{C}$iri$acute{c}$, {itshape et al.}, Coupled coincidence
and common fixed point theorems for hybrid pair of mappings, Fixed
Point Theory Appl.  (4) (2012) doi:10.1186/1687-1812-2012-4].

Keywords


[1] M. Abbas, L.  Ciric, B. Damjanovic and M. A. Khan, Coupled coincidence and common xed
point theorems for hybrid pair of mappings, Fixed Point Theory Appl., doi: 10.1186/1687-
1812-2012-4, 4 (2012).
[2] M. Abbas, B. Damjanovic and R. Lazovic, Fuzzy common xed point theorems for generalized
contractive mappings, Appl. Math. Lett., 23 (2010), 1326-1330.
[3] M. Abbas, A. R. Khan and T. Nazir, Coupled common xed point results in two generalized
metric spaces, Appl. Math. Comput., 217 (2011), 6328-6336.
[4] M. Abbas, M. A. Khan and S. Radenovic, Common coupled point theorems in cone metric
spaces for !-compatible mappings, Appl. Math. Comput., 217 (2010), 195-202.
[5] H. M. Abu-Donia, Common xed point theorems for fuzzy mappings in metric space under
'-contraction condition, Chaos Solitons Fractals, 34 (2007), 538-543.
[6] H. Aydi, B. Damjanovic, B. Samet and W. Shatanawi, Coupled xed point theorems for non-
linear contractions in partially ordered G-metric spaces, Math. Comput. Model., 54 (2011),
2443-2450.
[7] H. Aydi, M. Postolache and W. Shatanawi, Coupled xed point results for ( ; )-weakly
contractive mappings in ordered G-metric spaces, Comput. Math. Appl., 63 (2012), 298-309.
[8] A. Azam and I. Beg, Common xed points of fuzzy maps, Math. Comput. Model., 49 (2009),
1331-1336.

[9] I. Beg and A. R. Butt, Fixed point for set-valued mappings satisfying an implicit relation in
partially ordered metric spaces, Nonlinear Anal., 71 (2009), 3699-3704.
[10] T. G. Bhashkar and V. Lakshmikantham, Fixed point theorems in partially ordered metric
spaces and applications, Nonlinear Anal., 65 (2006), 1379-1393.
[11] Y. J. Cho, B. E. Rhoades, R. Saadati, B. Samet and W. Shatanawi, Nonlinear coupled xed
point theorems in ordered generalized metric spaces with integral type, Fixed Point Theory
Appl., doi: 10.1186/1687-1812-2012-8, 8 (2012).
[12] B. S. Choudhury and A. Kundu, A coupled coincidence point result in partially ordered metric
spaces for compatible mappings, Nonlinear Anal., 73 (2010), 2524-2531.
[13] B. S. Choudhury and P. Maity, Coupled xed point results in generalized metric spaces, Math.
Comput. Model., 54 (2011), 73-79.
[14] B. S. Choudhury and N. Metiya, Multivalued and singlevalued xed point risults in partially
ordered metric spaces, Arab. J. Math. Sci., 17 (2011), 135-151.
[15] L.  Ciric, M. Abbas and B. Damjanovic, Common fuzzy xed point theorems in ordered metric
spaces, Math. Comput. Model., 53 (2011), 1737-1741.
[16] B. Damjanovic, B. Samet and C. Vetro, Common xed point theorems for multi-valued maps,
Acta Math. Sci. Ser. B Engl. Ed., 32 (2012), 818-824.
[17] H. S. Ding, L. Li and S. Radenovic, Coupled coincidence point theorems for generalized
nonlinear contraction in partially ordered metric spaces, Fixed Point Theory Appl., doi:
10.1186/1687-1812-2012-96, 96 (2012).
[18] W. S. Du, On coincidence point and xed point theorems for nonlinear multivalued maps,
Topology Appl., 159 (2012), 49-56.
[19] V. D. Estruch and A. Vidal, A note on xed fuzzy points for fuzzy mappings, Rend. Istit.
Mat. Univ. Trieste, 32 (2001), 39-45.
[20] M. E. Gordji, M. Ramezani, Y. J. Cho and E. Akbartabar, Coupled commom xed point
theorems for mixed weakly monotone mappings in partially ordered metric spaces, Fixed
Point Theory Appl., doi: 10.1186/1687-1812-2012-95, 95 (2012).
[21] J. Harjani, B. Lopez and K. Sadarangani, Fixed point theorems for mixed monotone operators
and applications to integral equations, Nonlinear Anal., 74 (2011), 1749-1760.
[22] S. Heilpern, Fuzzy mappings and fuzzy xed point theorems, J. Math. Anal. Appl., 83 (1981),
566-569.
[23] S. H. Hong, Fixed points of multivalued operators in ordered metric spaces with applications,
Nonlinear Anal., 72 (2010), 3929-3942.
[24] N. Hussain and A. Alotaibi, Coupled coincidences for multi-valued contractions in partially
ordered metric spaces, Fixed Point Theory Appl., doi: 10.1186/1687-1812-2011-82, 82 (2011).
[25] M. Imdad and L. Khan, Fixed point theorems for a family of hybrid pairs of mappings in
metrically convex spaces, Fixed Point Theory Appl., 3 (2005), 281-294.
[26] T. Kamran, Common xed points theorems for fuzzy mappings, Chaos Solitons Fractals, 38
(2008), 1378-1382.
[27] H. Kaneko and S. Sessa, Fixed point theorems for compatible multi-valued and single-valued
mappings, Int. J. Math. Math. Sci., 12 (1989), 257-262.
[28] E. Karapinar, Coupled xed point theorems for nonlinear contractions in cone metric spaces,
Comput. Math. Appl., 59 (2010), 3656-3668.
[29] F. Khojasteh and V. Rakocevic, Some new common xed point results for generalized con-
tractive multi-valued non-self-mappings, Appl. Math. Lett., 25 (2012), 287-293.
[30] V. Lakshmikantham and L.  Ciric, Coupled xed point theorems for nonlinear contractions in
partially ordered metric space, Nonlinear Anal., 70 (2009), 4341-4349.
[31] B. S. Lee, G. M. Lee, S. J. Cho and D. S. Kim, A common xed point theorem for a pair of
fuzzy mappings, Fuzzy Sets and Systems, 98 (1998), 133-136.
[32] Y. C. Liu, J. Wu and Z. X. Li, Common xed points of single-valued and multivalued maps,
Int. J. Math. Math. Sci., 19 (2005), 3045-3055.
[33] N. V. Luong and N. X. Thuan, Coupled xed points in partially ordered metric spaces and
application, Nonlinear Anal., 74 (2011), 983-992.

[34] N. V. Luong and N. X. Thuan, Coupled xed point theorems in partially ordered G-metric
spaces, Math. Comput. Model., 55 (2012), 1601-1609.
[35] J. T. Markin, A xed point theorem for set-valued mappings, Bull. Am. Math. Soc., 74 (1968),
639-640.
[36] S. B. Nadler, Multivalued contraction mappings, Paci c J. Math., 30 (1969), 475-488.
[37] F. Sabetghadam, H. P. Masiha and A. H. Sanatpour, Some coupled xed point theorems in
cone metric spaces, Fixed Point Theory Appl., doi: 10.1155/2009/125426. Article ID 125426,
2009.
[38] B. Samet, Coupled xed point theorems for a generalized Meir-Keeler contraction in partially
ordered metric spaces, Nonlinear Anal., 72 (2010), 4508-4517.
[39] S. Sedghi, I. Altun and N. Shobe, A xed point theorem for multi-maps satisfying an implicit
relation on metric spaces, Appl. Anal. Discrete Math., 2 (2008), 189-196.
[40] W. Shatanawi, B. Samet and M. Abbas, Coupled xed point theorems for mixed monotone
mappings in ordered partial metric spaces, Math. Comput. Model., 55 (2012), 680-687.
[41] S. L. Singh and S. N. Mishra, Fixed point theorems for single-valued and multi-valued maps,
Nonlinear Anal., 74 (2011), 2243-2248.
[42] W. Sintunavarat and P. Kumam, Common xed point theorem for hybrid generalized mulit-
valued contraction mappings, Appl. Math. Lett., 25 (2012), 52-57.